MathSciNet Relay Station
MathSciNet bibliographic data
MR1624214 (2000j:06001) 06A06 (03E05 03E20)
Thomassé, Stéphan On better-quasi-ordering countable series-parallel orders. Trans. Amer. Math. Soc. 352 (2000), no. 6, 2491–2505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement